Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Closure Properties of Almost-Finiteness Classes in Recursive Function Theory

Heinrich Rolletschek
The Journal of Symbolic Logic
Vol. 48, No. 3 (Sep., 1983), pp. 756-763
DOI: 10.2307/2273468
Stable URL: http://www.jstor.org/stable/2273468
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Closure Properties of Almost-Finiteness Classes in Recursive Function Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
756
    756
  • Thumbnail: Page 
757
    757
  • Thumbnail: Page 
758
    758
  • Thumbnail: Page 
759
    759
  • Thumbnail: Page 
760
    760
  • Thumbnail: Page 
761
    761
  • Thumbnail: Page 
762
    762
  • Thumbnail: Page 
763
    763